# SDR HALA0700147

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,518 hours, 3,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT 20 HJ TO 27 HJ INOP.  FOUND POWER LEAD WIRE BROKEN.  REPLACED LEAD.  PATH LIGHTING CKS OK.
